Persistence of business cycles in multisector real business cycle models

(Festschrift for Jean-Michel Grandmont)

Jess Benhabib, Roberto Perli, P. Sakellaris

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)181-198
    JournalInternational Journal of Economic Theory
    Volume2
    StatePublished - 2006

    Cite this

    Persistence of business cycles in multisector real business cycle models : (Festschrift for Jean-Michel Grandmont). / Benhabib, Jess; Perli, Roberto; Sakellaris, P.

    In: International Journal of Economic Theory, Vol. 2, 2006, p. 181-198.

    Research output: Contribution to journalArticle

    @article{70e3df6ffe3846b4976197c5d5150ed3,
    title = "Persistence of business cycles in multisector real business cycle models: (Festschrift for Jean-Michel Grandmont)",
    author = "Jess Benhabib and Roberto Perli and P. Sakellaris",
    year = "2006",
    language = "English (US)",
    volume = "2",
    pages = "181--198",
    journal = "International Journal of Economic Theory",
    issn = "1742-7355",
    publisher = "Wiley-Blackwell",

    }

    TY - JOUR

    T1 - Persistence of business cycles in multisector real business cycle models

    T2 - (Festschrift for Jean-Michel Grandmont)

    AU - Benhabib, Jess

    AU - Perli, Roberto

    AU - Sakellaris, P.

    PY - 2006

    Y1 - 2006

    M3 - Article

    VL - 2

    SP - 181

    EP - 198

    JO - International Journal of Economic Theory

    JF - International Journal of Economic Theory

    SN - 1742-7355

    ER -